Communications in Mathematical Physics

Improved perturbation expansion for disordered systems: beating Griffiths singularities

Jürg Fröhlich and John Z. Imbrie

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 96, Number 2 (1984), 145-180.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941780

Mathematical Reviews number (MathSciNet)
MR0768253

Zentralblatt MATH identifier
0574.60098

Subjects
Primary: 82A57
Secondary: 58E99: None of the above, but in this section 82A25

Citation

Fröhlich, Jürg; Imbrie, John Z. Improved perturbation expansion for disordered systems: beating Griffiths singularities. Comm. Math. Phys. 96 (1984), no. 2, 145--180. https://projecteuclid.org/euclid.cmp/1103941780


Export citation